Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 40, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Apr 29, 2017, 9:58 AM EDT. It took effect at Apr 29, 2017, 5:00 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2017, 9:58 AM EDT (13:58 UTC)
- In effect from
- Apr 29, 2017, 5:00 PM EDT
- Expired
- Apr 30, 2017, 9:38 PM EDT
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
376 WHUS71 KCLE 291358 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EDT SAT APR 29 2017 LEZ142>145-292200- /O.NEW.KCLE.SC.Y.0040.170429T2100Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 958 AM EDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT SUNDAY. * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-292200- /O.NEW.KCLE.SC.Y.0040.170430T0400Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 958 AM EDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY. * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
6 follow-up statements
451 WHUS71 KCLE 291942 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 342 PM EDT SAT APR 29 2017 LEZ142>145-300345- /O.CON.KCLE.SC.Y.0040.170429T2100Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 342 PM EDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...NORTHEAST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-300345- /O.CON.KCLE.SC.Y.0040.170430T0400Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 342 PM EDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT SUNDAY... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
668 WHUS71 KCLE 300157 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 PM EDT SAT APR 29 2017 LEZ142>145-301000- /O.CON.KCLE.SC.Y.0040.000000T0000Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 957 PM EDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...EAST 10 TO 20 KNOTS BECOMING SOUTH SUNDAY. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-301000- /O.CON.KCLE.SC.Y.0040.170430T0400Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 957 PM EDT SAT APR 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SUNDAY... * WINDS...EAST WINDS 10 TO 20 KNOTS DIMINISHING TO 5 TO 15 KNOTS SUNDAY. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
482 WHUS71 KCLE 300751 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 351 AM EDT SUN APR 30 2017 LEZ142>145-301400- /O.CON.KCLE.SC.Y.0040.000000T0000Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 351 AM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...EAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-301400- /O.CON.KCLE.SC.Y.0040.000000T0000Z-170430T1400Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 351 AM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...EAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
221 WHUS71 KCLE 301332 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 AM EDT SUN APR 30 2017 LEZ142>145-302000- /O.EXT.KCLE.SC.Y.0040.000000T0000Z-170430T2000Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 932 AM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...EAST 15 TO 25 KNOTS SUBSIDING TO 5 TO 15 KNOTS AND BECOMING SOUTHEAST LATE. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-302000- /O.EXT.KCLE.SC.Y.0040.000000T0000Z-170430T2000Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 932 AM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS...EAST NORTHEAST 15 TO 25 KNOTS BECOMING EAST 5 TO 15 KNOTS LATE. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
340 WHUS71 KCLE 301806 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 206 PM EDT SUN APR 30 2017 LEZ142>145-010200- /O.EXT.KCLE.SC.Y.0040.000000T0000Z-170501T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- 206 PM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ146>149-010200- /O.EXT.KCLE.SC.Y.0040.000000T0000Z-170501T0200Z/ LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 206 PM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...EAST 15 TO 25 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
904 WHUS71 KCLE 010138 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EDT SUN APR 30 2017 LEZ142>149-010245- /O.CAN.KCLE.SC.Y.0040.000000T0000Z-170501T0200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 938 PM EDT SUN APR 30 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ON THE LAKE WILL DIMINISH FROM THE NORTHWEST AND SHIFT TO A SOUTH TO SOUTHWEST DIRECTION OVERNIGHT. WAVES ARE EXPECTED TO REMAIN LESS THAN 4 FEET IN THE NEARSHORE WATERS THROUGH THE NIGHT. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 7:41 AM EDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 29, 7:41 AM EDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 741 AM EDT Sat Apr 29 2017 .SYNOPSIS... A warm front across the southern half of Ohio will move north across the local area tonight. Strong low pressure over the Plains early Sunday will move north to Wisconsin by midday Monday and eventually into Quebec by late Tuesday. A cold front from this low will move across the local area on Monday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Tough forecast today with precip timing and coverage a real challenge. Had hoped to find some windows of dry weather today but that will be tough to do. Southern areas especially will see good chances for more showers with embedded thunder as the surface warm front remains near the I-70 corridor. All of the guidance shows another wave of precipitation developing along the front well southwest of here by daybreak. This blob for lack of a better term should then slide east across the local area this morning. There could be a sharp cutoff of the precip on the north side but not confident enough to forecast that. Will end up with likely or higher pops all areas today. The warm front will try to edge it's way north into the area by late today. This will result in a fairly substantial temperature gradient across the area. Have stayed fairly close to guidance. Northeast flow off of the lake will result in a chilly day across the immediate lakeshore. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... The warm front will advance north across the area tonight and by daybreak Sunday it should be gone. It will take precip chances with as it goes. Will need to leave a mention in all areas this evening but will begin to dry things out from the south late tonight. Most of the day Sunday should be dry. Have left some 20 pops in much of the area for coordination purposes but would really be surprised to see any precip except across NW OH later in the day. The clouds should also thin some during the day with partial sunshine likely...especially in the south. 850 mb temps will get to plus 17 much of the area so highs well into the 80s seem reasonable. Precip chances will increase from west to east Sunday as the cold front from the low off to the NW advances across the area. Not sure how far east this precip will get by daybreak Monday but at least the western half of the area will see precip tomorrow night. Even in the far east chances are worth a mention prior to 12z Mon. The surface cold front should be near I-75 at daybreak and will move into western PA around 21z. Showers are likely till the front crosses the area. By daybreak Tuesday 850 mb temps will be back below zero celsius so there is going to be a dramatic airmass change. Instability showers are likely Monday night all areas and downwind of the lake Tuesday into Tuesday night. Given the changing airmasses during the period have stayed close to guidance temps which are in decent agreement. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... Period will be characterized by below to near normal temps as broad eastern CONUS trough will hold in place late next week. Deepening wave will eject and close off from the southern Plains through the eastern CONUS. Models still vary quite a bit with cutoff upper low/surface low development and track, as well as temperature profile. Generally kept pops and temps similar to previous forecast, however did bump pops up to likely along and south of an Upper Sandusky to Meadville PA line as converging model solutions yield higher confidence. && .AVIATION /12Z Saturday THROUGH Wednesday/... Quasi-stationary boundary lingering across the region will affect be a focus for low ceilings and showers through the first half of the TAF period. Lower confidence with respect to timing of precip and ceiling heights. Most of the precip potential will be from around 14Z through 21Z or so as a low moves along this front. Some embedded thunder is possible, especially at KMFD and KCAK, but not enough confidence to include in TAF based on observational trends. Lower ceilings may linger along the boundary through the day and tonight, with some improvement possible for a short time this evening north near Lake Erie. OUTLOOK...Non-VFR and scattered showers possible Monday through Tuesday night. && .MARINE... Cold front will sink south across Lake Erie early this morning. Winds will pick up out of the north to around 10-15 knots this afternoon across the western half of the lake. Winds will back northeasterly tonight into early Sunday as low pressure deepens and approaches the lake from the southwest. Winds may reach 20-25 kts but gales are not expected. The low will force a warm front north across the lake Sunday with winds backing southerly and eventually southwesterly by Monday afternoon as a cold front through. Gales are possible across the lake on Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kubina NEAR TERM...Kubina SHORT TERM...Kubina LONG TERM...Greenawalt AVIATION...Greenawalt MARINE...Greenawalt
Hazardous weather outlook, Apr 29, 3:50 AM EDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 350 AM EDT Sat Apr 29 2017 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-300800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 350 AM EDT Sat Apr 29 2017 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. There is a marginal risk for severe thunderstorms today. Some of the stronger thunderstorms may also produce some locally heavy rain. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will again increase late Sunday and Sunday night. Any stronger storms that develop will have the potential to produce brief heavy rains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.